Depo injection

Patient : I had the contraceptive injection about 5 weeks ago and i have had excessive bleeing for 3 weeks now, very heavy!!!! (ive been wearing a super plus tampon and a night time sanitary towel and i hav to change both every hour) very painfull!!!! nothing seems to be helpinng with the pain, even co-codemal doesnt help, i went to my doctors and he precribed utovlan to stop th bleeding and i have been taking this for a week now (1 5mg tablet 3 times a day) and it hasnt helped at all, in fact its just getting heavier. what can i do now? please help, i cant do this anymore, it hurts, im crying all the time and its so bad ive had to have time off work.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews